Advertisement

Journal of Global Optimization

, Volume 56, Issue 4, pp 1617–1629 | Cite as

Hadamard well-posedness of a general mixed variational inequality in Banach space

  • Xiao-bo Li
  • Fu-quan Xia
Article

Abstract

In this paper, we first introduce the concept of Hadamard well-posedness of a general mixed variational inequality in Banach space. Under some suitable conditions, relations between Levitin–Polyak well-posedness and Hadamard well-posedness of a general mixed variational inequality are studied. We also establish some characterizations of Hadamard well-posedness for a genaral mixed variational inequality. Finally, we derive some conditions under which a general mixed variational inequality is Hadamard well-posed.

Keywords

General mixed variational inequality Levitin–Polyak well-posedness Hadamard well-posedness 

Mathematics Subject Classification

49J40 49K40 90C31 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Tykhonov A.N.: On the stability of the functional optimization problem. USSRJ. Comput. Math. Phys. 6, 631–634 (1966)Google Scholar
  2. 2.
    Bednarczuk, E.M.: Well-posedness of optimization problem. In: Jahn, J., Krabs, W.(eds.) Recent Advances and Historical Development of Vector Optimization Problems. Lecture Notes in Economics and Mathematical Systems, vol. 294 pp. 51–61. Springer, Berlin (1987)Google Scholar
  3. 3.
    Lucchetti R., Patrone F.: A characterization of Tykhonov well-posedness for minimum problems with applications to variational inequalities. Numer. Funct. Anal. Optim. 3(4), 461–476 (1981)CrossRefGoogle Scholar
  4. 4.
    Lucchetti R., Patrone F.: Hadamard and Tykhonov well-posedness of certain class of convex functions. J. Math. Anal. Appl. 88, 204–215 (1982)CrossRefGoogle Scholar
  5. 5.
    Li S.J., Zhang W.Y.: Hadamard well-posedness vector optimization. J. Glob. Optim. 46, 383–393 (2010)CrossRefGoogle Scholar
  6. 6.
    Yu J., Yang H., Yu C.: Well-posedness Ky Fan’s point, quasi-variational inequality and Nash equilibrium problems. Nonlinear Anal. 66, 777–790 (2007)CrossRefGoogle Scholar
  7. 7.
    Yang H., Yu J.: Unified approaches to well-posedness with some applications. J. Glob. Optim. 31, 371–383 (2005)CrossRefGoogle Scholar
  8. 8.
    Scalzo V.: Hadamard well-posedness in discontinuous non-cooperative games. J. Math. Anal. Appl. 360, 679–703 (2009)CrossRefGoogle Scholar
  9. 9.
    Zolezzi T.: Extend well-posedness of optimization problems. J. Optim. Theory Appl. 91, 257–266 (1996)CrossRefGoogle Scholar
  10. 10.
    Levitin E.S., Polyak B.T.: Convergence of minimizing sequences in conditional extremum problem. Sov. Math. Dokl. 7, 764–767 (1996)Google Scholar
  11. 11.
    Revalski J.P., Zhivkov N.V.: Well-posed constrained optimization problems in metric spaces. J. Optim. Theory Appl. 76, 145–163 (1993)CrossRefGoogle Scholar
  12. 12.
    Kinderlehrer D., Stampacchia G.: An Introduce to Variational Inequalities and their Applications. Academic Press, New York (1980)Google Scholar
  13. 13.
    Yang X.M., Yang X.Q., Teo K.L.: Some remarks on the minty vector variational inequality. J. Optim. Theory Appl. 121(1), 193–201 (2004)CrossRefGoogle Scholar
  14. 14.
    Lignola, M.B., Morgan, J.: Approximate solutions and α-well-posedness for variational inequalities and Nash equilibria. In: Zaccour, G. (ed) Decision and Control in Management Science, pp. 367–398. Kluwer, Dordrecht (2002)Google Scholar
  15. 15.
    Del Prete, I., Lignola, M.B., Morgan, J.: New concepts of well-posedness for optimization problems with variational inequality constraints. J. Inequal. Pure Appl. Math. 4(1), Article 5 (2003)Google Scholar
  16. 16.
    Fang Y.P., Huang N.J., Yao J.C.: Well-posed of mixed variational inequalities, inclusion problems and fixed-point problems. J. Glob. Optim. 41, 117–133 (2008)CrossRefGoogle Scholar
  17. 17.
    Hu S., Papageorgiou N.S.: Handbook of Multivalued Analysis: Theory. Springer, New York (1997)Google Scholar

Copyright information

© Springer Science+Business Media, LLC. 2012

Authors and Affiliations

  1. 1.Department of MathematicsSichuan Normal UniversityChengduPeople’s Republic of China

Personalised recommendations